# SDR SWIA202266801

- Difficulty date: September 2, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER SUPPORT ANGLE CORRODED ON LOWER END     (C-CHECK RO 11/10/2022)    REMOVED PAX DOOR FWD FORMER SUPPORT ANGLE REF. CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 AND  INSTALLED PAX DOOR FWD FORMER SUPPORT ANGLE PER REFERENCE CRJ 200 SRM 51-42-06 CRJ 200 SRM 51-42-21 AND DRAWING# 601R31702 REV N,COMPLIED WITH 51-900-1003-SKY, PRESSURE LEAK CHECK GOOD.
